# SDR VNAA20250320094

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374205
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00201298 SN: 00405 DISCREPANCY: SEAT TRACK LBL9 BETWEEN FS836 AND FS985 IS CORRODED IN MULTIPLE LOCATIONS CORRECTIVE ACTION: FABRICATED NEW SEAT TRACK P/N SH670-37420-5 LBL9 FS836-985 IAW CRJ700 SRM 53-00-49-201-002-A01. INSTALLED NEW SEAT TRACK [P/N SH670-37420-5] LBL 9 [FS 836-985] IAW CRJ 700 AMM 53-00-49-400-801-A03.
